MathSciNet Relay Station
MathSciNet bibliographic data
MR1417385 (98a:16026) 16L99 (16D40 16D50 16P20)
Baba, Yoshitomo; Iwase, Kenichi On quasi-Harada rings. J. Algebra 185 (1996), no. 2, 544–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement